Bayesian analysis of contingent claim model error
Year of publication: |
2000
|
---|---|
Authors: | Jacquier, Eric ; Jarrow, Robert A. |
Published in: |
Journal of econometrics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4076, ZDB-ID 184861-6. - Vol. 94.2000, 1/2, p. 145-180
|
Subject: | Optionspreistheorie | Option pricing theory | Bayes-Statistik | Bayesian inference | Modellierung | Scientific modelling | Black-Scholes-Modell | Black-Scholes model | Theorie | Theory |
-
Comment on "A new simple square root option pricing model"
Kim, Hwa-sung, (2012)
-
A new simple square root option pricing model
Câmara, António, (2010)
-
Expansion formulas for European options in a local volatility model
Benhamou, Eric, (2010)
- More ...
-
A Model of the Convenience Yields in On-the-Run Treasuries
Cherian, Joseph A., (2004)
-
A Model of the Convenience Yields in On-the-Run Treasuries
Cherian, Joseph A., (2004)
-
Model error in contingent claim models : (dynamic evaluation)
Jacquier, Eric, (1996)
- More ...